# SDR DALA2017061704801

- Difficulty date: June 16, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 74,940 hours, 56,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 30DE INOP. REPLACED PIG TAIL AT SEAT 30D PER AMM 33-52. CHECKS GOOD.
